# SDR CALA2024071001989

- Difficulty date: June 12, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 103,149 hours, 19,198 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Defibrillator
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT AED NEEDS TO BE REPOSITIONED SO THAT GREEN LIGHT IS VISIBLE REPOSITIONED AED, GREEN LIGHT VISABLE
